Donate BTC or other Cryptocurrency
Your donation supports practical, accurate info about psychoactive
plants & drugs. We accept 9 cryptocurrencies. Contribute a bit today!
Death of a Soul Mate
Methamphetamine & Heroin
by Eire
Citation:   Eire. "Death of a Soul Mate: An Experience with Methamphetamine & Heroin (exp12908)". Erowid.org. May 3, 2002. erowid.org/exp/12908

 
DOSE:
T+ 0:00
  IV Methamphetamine
  T+ 12:00   IV Heroin

BODY WEIGHT: 170 lb


I am not a user of these substances. However, my partner of one year is (was) an ex-junkie. He had been clean for the last fourteen months. I use the term 'had' because, unfortunately, he 'used' again and it resulted in his death from an overdose, which caused a fatal brain aneurysm. I did not know about these substances until I came to this Erowid Web Site. I am now much more informed than ever before and can recognize many of the symptoms described by other 'users' and their experiences. I am not telling this story to condone or dissuade anyone from living their own lives in any manner in which they choose. I just want to share this as an example (warning) of what is possible.

My darling partner, unbeknownst to me, had earlier in the morning injected himself with approx. 50cc of Meth, (this info was verified by a friend who had been involved). Later that evening, we journeyed out of town to visit some of his friends. I am assuming that he 'connected' while gone to the grocery store for cigarettes and when he returned, we left to go out to grab a bite to eat. While awaiting the arrival of our meal, my darling and one of his friends went into the restroom and 'fixed' approx. 30cc of Heroin. I do not know how much of this mixture was water and how much of it was Heroin...I only know that a second syringe was found containing 30cc of mixture later in his boot while we were at the ER.

About 5 minutes after returning to our table in the restaurant, my honey looked at me, winked one eye, smiled and then proceeded to 'nod' out over the table. I was panic stricken and when I raised his head up off of the table, I noticed that his lips were blue!! I immediately wanted to call 911, but his friend refused to do so or allow me to do so. I, in the meantime, was busy blowing breathe into my sweetheart's mouth with all of my strength, trying to get him to start breathing in a regular pattern. I had felt for a heartbeat, and thank God he had a strong one at that point in time. His friend then dragged my darling out into the car that we had arrived in and his friend began to vomit all over the place.

At that point, I knew something was definitely not right and begged my friends to PLEASE call an ambulance or someone. They again refused and I know that it was because illegal drugs had been involved and they were all afraid. For several miles while driving down the highway, I continued to check my partner's breathing and heartbeat patterns for signs of change. We had traveled perhaps 10 miles when I noticed that his breathing had ceased and his heartbeat was very weak and erratic. I screamed for his friends to STOP the car and that was it - I was going to call 911 whether they liked it or not!! I kicked open the back door of the car and pulled my sweetheart out into the parking lot of a gas station (which was not an easy thing to do considering I weigh only 120lbs) and proceeded to strip off his shirt and boots so that I could begin CPR more properly.

On and off during the procedure, my partner kept vomiting and so I kept having to stop the CPR to roll him over onto his side so that the did not aspirate any of the vomitus. It was an agonizing time while awaiting the arrival of the ambulance - I kept alternating between screaming out to God to save him and trying desperately to perform CPR correctly. By the time they did arrive, my darling was not breathing on his own and his lips and hands were turning the most frightening color of pale blue! The trip to the hospital was sheer agony for me, knowing that things were not going very well at all in the back of that ambulance.

By the time we arrived at the ER, my darling was still not breathing on his own (btw - the paramedics had administered two doses of Narcan to reverse the 'OD' of the Heroin - always be honest with the medical personnel at this point - it could save a loved one's life) and it did not look like he was going to make it out of that ER alive! 45 minutes after arriving at the ER, the doctor had the unfortunate task of informing me that my loved one had in fact suffered a fatal brain aneurysm from the drug overdose and was too damaged to undergo any kind of corrective surgery. In addition, after a CAT scan and MRI were performed, I was told that there was no brain activity left at all. My darling sweetheart was transferred to a CCU bed and kept on life-support and medications throughout the night. It was the worst experience of my life! He had no other bodily functions except for a heartbeat. His brain began to swell as a result of the aneurysm and body fluids began to leak out from every orifice. It was a losing battle to keep the fluids wiped/suctioned up from his precious body.

By ten o'clock the next morning, we knew that it was time to make a decision. One that will haunt me for the rest of my life - the love of my life, my soul mate, essentially was gone from me...only a weak heartbeat remained. The ventilators and tubes were all removed from him and I was allowed to hold him in my arms until his heart stopped beating. I continued to hold him until his body grew cold and his face and hands turned stiff and dusky blue. We had only begun a new life together and now he was gone, forever!! All of our plans and dreams were gone without warning - I didn't even get a chance to tell him goodbye or that I loved him because he never regained consciousness after he first 'nodded' out at the restaurant. It has only been two weeks since my soul mate departed this world and this is the first time I have told this story to anyone.

All I can say is PLEASE be careful if you are 'using' and think of those persons around you who love and care for you. My darling lost his battle with addiction in the most horrible of ways...and I am left alone in the darkness without my shining light!!

Exp Year: 2002ExpID: 12908
Gender: Male 
Age at time of experience: Not Given 
Published: May 3, 2002Views: 116,850
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Heroin (27), Methamphetamine (37) : Small Group (2-9) (17), Overdose (29), Addiction & Habituation (10), Train Wrecks & Trip Disasters (7)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults